Powder Indigestion

  1. Powder Indigestion


    So lately Ive been having indigestion problems after taking protein powders. Upset stomach, bloating and gas are beginning more common. I eat a balanced diet with plenty of carbs and veggies through whole foods. Current powders are whey and casein both by optimum and cytogainer. As a side note I have changed my multi from animal pak to opti-men (optimum again), if this helps at all... anybody got anything?


  2. Lactose?
    •   
       


  3. It could be lactose intolerance; have you tried an isolate?

  4. Definitely sounds like lactose intolerance. Just yesterday I heard a lactose intolerant person that was OK with ATW's Isolate. You might want to try that when it comes back in stock on Monday/Tues, or look into lactose-free protein powders like egg and pea.

Similar Forum Threads

  1. How about norandrostenediol powder?
    By khafra in forum Supplements
    Replies: 11
    Last Post: 07-02-2003, 10:51 AM
  2. converting powder for entertainment only
    By wojo in forum Anabolics
    Replies: 2
    Last Post: 12-25-2002, 07:50 PM
  3. Where did the powders go?????????
    By fullycovered in forum Anabolics
    Replies: 3
    Last Post: 12-12-2002, 08:27 PM
  4. Changing powder test into injectable
    By Matthew D in forum Anabolics
    Replies: 15
    Last Post: 11-24-2002, 08:14 PM
  5. Raw Powder Shelf-Life?
    By chosen5 in forum Anabolics
    Replies: 2
    Last Post: 11-17-2002, 02:06 PM
Log in
Log in